Facebook Instagram Twitter RSS Feed Back to top

On Darboux functions $f : Bbb Rn ightarrow Bbb Rm$ with finite variation

In: Tatra Mountains Mathematical Publications, vol. 19, no. 2
Andrzej Rychlewicz

Details:

Year, pages: 2000, 155 - 165
About article:
In the present paper the relations between subclasses of the class of all bounded Darboux functions in the sense of Pawlak $f : Bbb Rn ightarrow Bbb Rm$ with finite variation are studied. The porosity of the class of all quasi-continuous functions in the class of all cliquish functions is proved (for $m ≥ 2$).
How to cite:
ISO 690:
Rychlewicz, A. 2000. On Darboux functions $f : Bbb Rn ightarrow Bbb Rm$ with finite variation. In Tatra Mountains Mathematical Publications, vol. 19, no.2, pp. 155-165. 1210-3195.

APA:
Rychlewicz, A. (2000). On Darboux functions $f : Bbb Rn ightarrow Bbb Rm$ with finite variation. Tatra Mountains Mathematical Publications, 19(2), 155-165. 1210-3195.